[Drugs and venous thromboembolism].

Abstract : Among the many factors likely to favour the occurrence of venous thromboembolism (VTE), exposure to certain drugs has to be taken into account. Although hormone treatments, oral contraception and hormone replacement therapy (HRT) for menopause have been studied, these are not the only drugs associated with an increased risk of VTE. The antipsychotics have also been incriminated in the occurrence of venous thromboembolism. The association of thalidomide and dexamethasone, used in the treatment of multiple myeloma, is responsible for a major increase in the risk of VTE. The physiopathological mechanisms accounting for the possible prothrombotic effect of most of these drugs is still not fully understood. Further observational and interventional clinical studies should provide a better understanding of VTE, potentially associated with drugs. However, certain drugs may be associated with a reduced risk of VTE. Although several studies indicate that aspirin and statins may favourably influence the risk of VTE, it is still not possible to draw up any practical recommendations.
Type de document :
Article dans une revue
Revue de Pneumologie Clinique, Elsevier Masson, 2008, 64 (6), pp.290-7. 〈10.1016/j.pneumo.2008.09.005〉
Liste complète des métadonnées

http://hal.univ-brest.fr/hal-00685640
Contributeur : Ghislaine Calvez <>
Soumis le : jeudi 5 avril 2012 - 15:26:09
Dernière modification le : mercredi 10 janvier 2018 - 14:42:02

Identifiants

Collections

Citation

Karine Lacut, Dominique Mottier, Pierre Pottier. [Drugs and venous thromboembolism].. Revue de Pneumologie Clinique, Elsevier Masson, 2008, 64 (6), pp.290-7. 〈10.1016/j.pneumo.2008.09.005〉. 〈hal-00685640〉

Partager

Métriques

Consultations de la notice

64